Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 4, pp. 401-405 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A note on basic free modules and the S$_{n}$ condition

Agustín Marcelo, Félix Marcelo and César Rodríguez

Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria,
Campus de Tafira 35017 Las Palmas de Gran Canaria -- SPAIN
E-mail: cesar@dma.ulpgc.es

Abstract: A new definition of basic free submodule is provided in order to obtain a relationship between it and the $S_{n}$ condition and it is then used to state an equivalent condition to the Bass--Quillen conjecture be held.

Classification (MSC2000): 13C05, 13C15.; 13H05.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition